𝐃𝐢𝐝 𝐲𝐨𝐮 𝐬𝐭𝐚𝐫𝐭 𝐠𝐚𝐢𝐧𝐢𝐧𝐠 𝐰𝐞𝐢𝐠𝐡𝐭 𝐚𝐟𝐭𝐞𝐫 𝐭𝐚𝐤𝐢𝐧𝐠 𝐛𝐢𝐫𝐭𝐡 𝐜𝐨𝐧𝐭𝐫𝐨𝐥, 𝐬𝐭𝐞𝐫𝐨𝐢𝐝𝐬 𝐨𝐫 𝐨𝐭𝐡𝐞𝐫 𝐦𝐞𝐝𝐢𝐜𝐚𝐭𝐢𝐨𝐧?
I just read a heartbreaking post on a fertility group of women been told by her doctor she has to lose weight before she can have fertility treatment. Us women worry about our weight constantly! When I have a patient in front of me and I ask them what age the weight went on and we can usually correlate it to either starting birth control, taking steroids, some other medication or a grief or trauma.
Weight gain after taking medications is not uncommon, especially after steroids, this can be because they increase your appetite, affecting your body's metabolism and can affect your desire to exercise.
𝐒𝐭𝐞𝐫𝐨𝐢𝐝𝐬 𝐚𝐫𝐞 𝐦𝐚𝐝𝐞 𝐨𝐟 𝐭𝐞𝐬𝐭𝐨𝐬𝐭𝐞𝐫𝐨𝐧𝐞 𝐚𝐧𝐝 𝐭𝐡𝐞 𝐜𝐨𝐧𝐭𝐫𝐚𝐜𝐞𝐩𝐭𝐢𝐯𝐞 𝐩𝐢𝐥𝐥 𝐢𝐬 𝐦𝐚𝐝𝐞 𝐟𝐫𝐨𝐦 𝐬𝐲𝐧𝐭𝐡𝐞𝐭𝐢𝐜 𝐨𝐞𝐬𝐭𝐫𝐨𝐠𝐞𝐧 𝐚𝐧𝐝 𝐩𝐫𝐨𝐠𝐞𝐬𝐭𝐞𝐫𝐨𝐧𝐞 𝐭𝐡𝐞 𝐡𝐨𝐫𝐦𝐨𝐧𝐞𝐬 𝐧𝐞𝐞𝐝𝐞𝐝 𝐟𝐨𝐫 𝐟𝐞𝐫𝐭𝐢𝐥𝐢𝐭𝐲.
Hormones do not work individually, they work in a complicated, interwoven system. When one hormone changes, it affects the production of other hormones.
Hormones are chemical messengers produced in one organ that travel through the bloodstream and are used by another organ or system of the body. Oestrogen, progesterone, and testosterone affect other hormones, like insulin which disrupts the way our body stores and utilizes calories, which causes weight gain. Insulin disruption is linked to PCOS.
Excess fat affects fertility because the fat cells produce more estrogen than necessary, which can prevent ovulation, the body's ability to release an egg.
The more weight we gain, the worse the system gets, causing us to gain more weight.
𝐌𝐞𝐝𝐢𝐜𝐢𝐧𝐞𝐬 𝐭𝐡𝐚𝐭 𝐦𝐚𝐲 𝐜𝐚𝐮𝐬𝐞 𝐰𝐞𝐢𝐠𝐡𝐭 𝐠𝐚𝐢𝐧 𝐢𝐧𝐜𝐥𝐮𝐝𝐞:
💊 Medicines for diabetes, such as insulin, thiazolidinediones, and sulfonylureas 💊 Antipsychotic medicines such as haloperidol, clozapine, risperidone, olanzapine, and lithium 💊 Antidepressant medicines like amitriptyline, imipramine, paroxetine, and sertraline 💊Epilepsy medicines like valproate, carbamazepine, and gabapentin 💊Steroid hormone medicines like prednisone or birth control pills 💊Blood pressure-reducing medicines like beta-blockers such as propranolol and metoprolol
𝙅𝙪𝙨𝙩 𝙨𝙩𝙤𝙥𝙥𝙞𝙣𝙜 𝙩𝙝𝙚𝙨𝙚 𝙙𝙧𝙪𝙜𝙨 𝙞𝙨 𝙣𝙤𝙩 𝙚𝙣𝙤𝙪𝙜𝙝 𝙩𝙤 𝙜𝙚𝙩 𝙩𝙝𝙚 𝙙𝙧𝙪𝙜 𝙤𝙪𝙩 𝙤𝙛 your 𝙗𝙤𝙙𝙮 𝙖𝙣𝙙 𝙛𝙤𝙧 𝙩𝙝𝙞𝙨 𝙙𝙚𝙡𝙞𝙘𝙖𝙩𝙚 𝙙𝙖𝙣𝙘𝙚 𝙤𝙛 𝙝𝙤𝙧𝙢𝙤𝙣𝙚𝙨 𝙩𝙤 𝙧𝙚𝙗𝙖𝙡𝙖𝙣𝙘𝙚.
Struggling to get pregnant is devastating and lonely on its own, without finding out you need to lose weight. You may be dieting, exercising, but finding the weight is just not shifting.
𝐖𝐇𝐀𝐓 𝐂𝐀𝐍 𝐁𝐄 𝐃𝐎𝐍𝐄?
I am Natasha, a Fertility Homeopath, I am able to detox steroids, birth control, in fact, any drug you have had in the past, simply, naturally and without side effects over two months, improving your overall fertility.
𝙸 𝚑𝚊𝚟𝚎 𝚑𝚊𝚍 𝚌𝚘𝚞𝚗𝚝𝚕𝚎𝚜𝚜 𝚙𝚊𝚝𝚒𝚎𝚗𝚝𝚜 𝚠𝚑𝚘 𝚊𝚏𝚝𝚎𝚛 𝚊 𝚍𝚎𝚝𝚘𝚡 𝚊𝚛𝚎 𝚊𝚋𝚕𝚎 𝚝𝚘 𝚕𝚘𝚜𝚎 𝚠𝚎𝚒𝚐𝚑𝚝 𝚊𝚗𝚍 𝚏𝚊𝚕𝚕 𝚙𝚛𝚎𝚐𝚗𝚊𝚗𝚝.
I am able to balance insulin, testosterone, estrogen, progesterone, cortisol, adrenaline whatever I see in your individual case needs to be balanced. I can tell what needs to be done, by the current symptoms you are experiencing.
If you know that your weight went on after a pharmaceutical drug, do not hesitate to get in touch, I am holding free consultations all next week, you can book one by clicking here
Join my Facebook group, Natural Fertility here